Pancreas Cancer Discussion Page:
An Unmoderated Forum
*
 
Support pancreas research*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
FULL DISCLAIMER

Pancreas Cancer

Reply was posted 06/05/2017 10:30 pm by Anonymous
E-mail Address:

Message Text
Has your friend been checked for c-diff? Apparently, a common problem after Whipple which causes serious diarrhea and other problems. Is he taking pancreatic enzymes? This is a must for most people after Whipple surgery. He did have Whipple surgery?? If he is already taking Creon or other enzymes, this can unfortunately cause blood sugar to go out of control. It is complicated, I am having a similar problem with diabetes and taking insulin. I hope with more info., someone can make suggestions to help the situation.

Reply to this message | Return to Main Message List
Responses

No replies on file.


*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
FULL DISCLAIMER


Pancreas Home | Surgical | Medical | Basic Sci | Docs | Registry | FAQ | Appts | Chat

Feedback | Pathology Home | Oncology Center Home | Search
Copyright © 2020 The Johns Hopkins University, Baltimore, Maryland
Last Modified: 11/11/2002 10:50 am